MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS PFC SIGMARP STB TB IN 2.5 10.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS PFC SIGMARP STB TB IN 2.5 10.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2121
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094)
Date of Event 12/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain and poly wear-induced synovitis.The patient's primary sigma fb rp knee components were removed and replaced by attune revision components.Doi: (b)(6) 2009, dor: (b)(6) 2020, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the received device was forwarded to commercialized product development for evaluation.Review of the received device identified polywear.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h3.

Brand Name
PFC SIGMARP STB TB IN 2.5 10.0
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11093191
Report Number1818910-2020-27856
Device Sequence Number896788
Product Code NJL
UDI-Device Identifier10603295241171
UDI-Public10603295241171
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-2121
Device Catalogue Number962121
Device Lot Number2918305
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2020
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer12/30/2020
02/10/2021
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date01/12/2021
02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ2; PFC*SIGMA/RD/DOME PAT 3PEG,35; SIGMA PS CEM FEM SZ2.5 R; SMARTSET MEDIUM VISCOSITY BONE CEMENT; MBT CEM KEEL TIB TRAY SZ2; PFC*SIGMA/RD/DOME PAT 3PEG,35; SIGMA PS CEM FEM SZ2.5 R; SMARTSET MEDIUM VISCOSITY BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR